# SDR ASAA2022123141377

- Difficulty date: December 31, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 64,037 hours, 25,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH TRAILING EDGE EMERGENCY SLIDE EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED, REPLACED AND OPS CHECK IS GOOD OF L/H TRAILING EDGE EMERGENCY SLIDE / EMERGENCY LIGHT POWER SUPPLY IAW B737-900 AMM 33-51-960-806 AND WDM 33-51-13 PAGE 3 SHEET 1.
